MathSciNet Relay Station
MathSciNet bibliographic data
MR810171 (87d:51029) 51K05 (46B20)
Valentine, J. E. The transitive property of parallel lines is a characteristic property of real strictly convex Banach spaces. Proc. Amer. Math. Soc. 95 (1985), no. 4, 604–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement